# SDR SWIA202264304

- Difficulty date: January 30, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N242SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000588
- Aircraft time: 13,382 hours, 9,851 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CF III R/H CROSSFRAME 84     (C-CHECK RO 2/15/2022)    PERFORMED  CF III R/H CROSSFRAME 84 REINFORCEMENT DOUBLER REPAIR REF ETD2022-170-003349. SEE CONTINUATION CARD FOR WORK PERFORMED. THIS REPAIR DOES NOT ADVERSELY AFFECT A FATIGUE CRITICAL STRUCTURE AND DOES NOT REPRESENT AN AIRWORTHINESS / LIMITATION. NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE NECESSARY
